# SDR AWXA960297

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- System (JASC): 2700 · Flight Control System
- Part: Flight Cntrl Sys
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BUR/PHX - FLT 2545 - UNCOMMANDED ROLL TO LEFT ON DESCENT.  1,800 FEET AUTOPILOT ON VNAV AND LNAV JUST STOWED SPEED BRAKE AND ACFT ROLLED VIOLENTLY TO LEFT.  HAPPENED 2ND TIME WITH A/P OFF HAND FLYING.  C/W BITE AND FUNCTION CHECK, NO DEFECTS NOTED.  C/W BOTH A8M27001 AND A8M27002, RUDDER PCU FUNCTION CHECKS, NO DEFECTS.  RUDDER PCU CYCLE TEST, NO DEFECTS NOTED.  RUDDER PCU INTERNAL LEAK CHECK FOR T/S.  NO DEFECTS.  VISUALLY INSPECTED AILERONS, SPOILERS, AND FLAPS.  NO PHYSICAL DEFECTS NOTED.  ALL OPS NORMAL AT THIS TIME.  CONDUCTED TEST FLIGHT AS REQUIRED.  CONTROL AND SPOILERS NORMAL ALL MODES.  NO DEFECTS NOTED.  FLT CHK CONDUCTED UNDER FAR 91.  (X)
